# SDR IPXA2019061243158

- Difficulty date: May 26, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: A52834022001
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y, RMLG DOOR CENTER DOOR HINGE LUG ID FOR BEARING EXCEEDS TOLERANCE.INSTALLED SLEEVE PER UPS EO A300-5280-72802-A.
